Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. S. M. Coxeter
Title: Regular polytopes
Additional book information: Methuen, London, 1948; Pitman, New York, 1949, 20 + 321 pp., $10.00

Review Information:

Reviewer: C. B. Allendoerfer
Journal: Bull. Amer. Math. Soc. 37 (2000), 107-108
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 55 (1949), 721–722
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society